# SDR SWIA2025110300001

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 39,108 hours, 37,959 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT JET OVHT FAIL CAUTION MESSAGE & LT JETPIPE OVHT WARNING MESSAGE ON CLIMBOUT.  (FLIGHT 4715)  TROUBLESHOT LT JET OVHT FAIL & LT JETPIPE OVHT THERE WAS NO OVERHEAT CONDITION INDICATION PRESENT PER FIM 26-10-00.  ON ARRIVAL TO ACFT, NO MESSAGES PRESENT RELATING TO FIRE PROTECTION SYS. PERFORMED OPS CHECK OF FIREX MONITOR PER AMM 26-11-00, ALL EICAS MESSAGES & AUDITORY WARNINGS FUNCTIONAL. PERFORMED WIRE CHKS AT FIRE & OVERHEAT CONTROL P1WC PINS 22/25 P2WC PINS 1/6 TO GROUND, WIRE CHKD GOOD. DURING INTIAL GVI OF JETPIPE ELEMENTS, FOUND LOOP A 1A2EZ TOUCHING COLLAR OF TERMINAL LUG SHELL.  REPOSITIONED LOOP A. PERFORMED OPS CHK, OP CHKD GOOD. PERFORMED ENG RUNS, NO FURTHER EICAS MESSAGES OR JETPIPE OVHT AUDITORY WARNINGS.
